Truncated microsupport and holomorphic solutions of D-modules

Masaki Kashiwara; Teresa Monteiro Fernandes; Pierre Schapira

Annales scientifiques de l'École Normale Supérieure (2003)

  • Volume: 36, Issue: 4, page 583-599
  • ISSN: 0012-9593

How to cite


Kashiwara, Masaki, Monteiro Fernandes, Teresa, and Schapira, Pierre. "Truncated microsupport and holomorphic solutions of D-modules." Annales scientifiques de l'École Normale Supérieure 36.4 (2003): 583-599. <>.

author = {Kashiwara, Masaki, Monteiro Fernandes, Teresa, Schapira, Pierre},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {microsupport; D-module; perverse sheaf},
language = {eng},
number = {4},
pages = {583-599},
publisher = {Elsevier},
title = {Truncated microsupport and holomorphic solutions of D-modules},
url = {},
volume = {36},
year = {2003},

AU - Kashiwara, Masaki
AU - Monteiro Fernandes, Teresa
AU - Schapira, Pierre
TI - Truncated microsupport and holomorphic solutions of D-modules
JO - Annales scientifiques de l'École Normale Supérieure
PY - 2003
PB - Elsevier
VL - 36
IS - 4
SP - 583
EP - 599
LA - eng
KW - microsupport; D-module; perverse sheaf
UR -
ER -


  1. [1] Bony J.-M., Schapira P., Existence et prolongement des solutions holomorphes des équations aux dérivées partielles, Inventiones math.17 (1972) 95-105. Zbl0225.35008MR338541
  2. [2] Ebenfelt P., Khavinson D., Shapiro H., Analytic continuation of Jacobi polynomial expansions, Indag. Math. S.N.8 (1) (1997) 19-31. Zbl0879.30001MR1617790
  3. [3] Ebenfelt P., Khavinson D., Shapiro H., Extending solutions of holomorphic partial differential equations across real hypersurfaces, J. London Math. Soc. (2)57 (1998) 411-432. Zbl0933.35036MR1644225
  4. [4] Hörmander L., The Analysis of Linear Partial Differential Operators I, Grundlehren der Math. Wiss., 256, Springer-Verlag, 1983. Zbl0521.35001MR717035
  5. [5] Kashiwara M., Systems of Microdifferential Equations, Progress in Math., 34, Birkhäuser, 1983. Zbl0521.58057MR725502
  6. [6] Kashiwara M., Algebraic Analysis, in Japanese, to be translated by the AMS. 
  7. [7] Kashiwara M., Schapira P., Microlocal study of sheaves, Astérisque128 (1985). Zbl0589.32019MR794557
  8. [8] Kashiwara M., Schapira P., Sheaves on Manifolds, Grundlehren der Math. Wiss., 292, Springer-Verlag, 1990. Zbl0709.18001MR1074006
  9. [9] Leray J., Problème de Cauchy I, Soc. Math. France85 (1957) 389-430. Zbl0108.09501MR103328
  10. [10] Schapira P., Microdifferential Systems in the Complex Domain, Grundlehren der Math. Wiss., 269, Springer-Verlag, 1985. Zbl0554.32022MR774228
  11. [11] Sato M., Kawai T., Kashiwara M., Hyperfunctions and pseudodifferential equations, in: Lecture Notes in Math., 287, Springer-Verlag, 1973, pp. 265-529. Zbl0277.46039MR420735
  12. [12] Tonin F., Holomorphic extension for solutions of the characteristic Cauchy Problem, Preprint, 1998. 
  13. [13] Zerner M., Domaines d'holomorphie des fonctions vérifiant une équation aux dérivées partielles, C. R. Acad. Sci.272 (1971) 1646-1648. Zbl0213.37004MR433016

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.